Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can hormonal pills taken for infertility lead to lumps under armpit?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
I have a lump under my right armpit. I'm 16 weeks pregnant after ivf. I did progesterone oil shots until last week and estrogen pills through 12 weeks. Could these meds cause or exacerbate this lump?
Posted Thu, 6 Feb 2014 in General Health
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer: Not related to the medicines you took. Detailed Answer: Hello, Thanks for trusting us with your health concern. The hormonal preparations that you have taken are to support the placenta and to sustain pregnancy. These are not likely to cause the lump in your armpit or aggravate it. The lump is likely to be a soft tissue swelling in the area due to a lymph node swelling or breast tail enlargement. If there has been no sudden increase in the lump or pain in the area then it is likely to be a benign lump. A direct examination of the lump and FNAC will hep in the proper diagnosis. It is best to consult your gynecologist for the sane. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor